My Quin Story, Life After Levaquin
Hi, my name is David. In 2007 I was your normal 46 year old middle age man in excellent health. I exercised daily and ate healthy. After a routine infection I was given a large dose of the antibiotic Levaquin that my doctor told me was safe and well tolerated. Well it was not safe and I did not tolerate it well. I had an adverse reaction to the fluoroquinolone (FQ) antibiotic. Only after the fact did I research these drugs and found out that this class of antibiotics have a very dark side. A dark side side that it actually experienced by thousands of people, some figuring it out, and others clueless to what has befallen them. These reactions are considered statistically insignificant by drug companies and the FDA.This site is basically about my experiences in dealing with the aftermath of what the FDA has determined to be a safe drug.
Be the first to write a review